# SDR DALA13025550193

- Difficulty date: April 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 71,595 hours, 10,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 287-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWENTY LIGHTNING STRIKE DAMAGE POINTS BETWEEN BS 287 AND 654+110, S34-36L.    REMOVED DAMAGE IAW SRM 53-00-01, REPAIR B SECTION C/W BHEC INSPECTION OF HOLES IAW SRM 53-00-01,  FIG 201, NO CRACKS FOUND.
